Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

bleeding after sex

Sorry if this gets long but i need some answers.The 12th of march I started my period,the 19th I had a pap and was prescribed antibiotics for a bladder infection.During the course of those antibiotics I quit taking my bc pills bc we are wanting to ttc.the 31st I started my period again it lasted about 3 days,I ptt that off as me quitting the pill, and then the 5th I had some bad cramping and spotting,I made an app. with my doctor got in around the 9th and she said my cervix were inflammed and prescribed 2 diff .antibotics.those are finished up and I started my period on the 15th of this month.which surprised me since I just quit the pill Ithought it would be out of whack.dh and I had sex the day my period eneded and after we were done I noticed some brown bloood on him I thought it was just old blood sincre I had just gotten off my period.evrynight since then,3nights now,everytime we have sex there is some pinkish/brown blood

Answer Question
 
Anonymous

Asked by Anonymous at 11:47 AM on Apr. 21, 2009 in Health

Answers (1)
  • you might have a small tear in your vagina or labia. i had thinning in my skin at the start point of a transverse episiotomy scar and i was bleeding slightly after sex. I used a steriod/anti fungal cream and it cleared right up. i'd get back with your gyn.
    teri4lance

    Answer by teri4lance at 11:51 AM on Apr. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.